Thursday, September 18, 2014

Thursday, August 14, 2008 heatherslawson, Community Member, asks

Q: can pain cause vomiting

I have been in pain for 10 years now and i vomit all the time is it vomiting caused by the pain?

Answer This
Answers (1)
8/14/08 8:47pm

Pain medications can cause vomiting. The source of the pain (like stomach ulcers) can cause vomiting. Severe (bring you to your knees) pain can cause vomiting. Talk to your doctor to help sort out the pain and the cause of the vomiting.

 

Dr. Christina Lasich, MD

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By heatherslawson, Community Member— Last Modified: 12/02/10, First Published: 08/14/08